MathSciNet Relay Station
MathSciNet bibliographic data
MR391854 82.60
Scher, H.; Lax, M. Stochastic transport in a disordered solid. I. Theory. Phys. Rev. B (3) 7 (1973), no. 10, 4491–4502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement